ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Capacity of Symmetric Index Coding Problems With X-Network Setting With 2 x 2 Local Connectivity

Vaddi, Mahesh Babu and Rajan, B Sundar (2018) Capacity of Symmetric Index Coding Problems With X-Network Setting With 2 x 2 Local Connectivity. In: IEEE WIRELESS COMMUNICATIONS LETTERS, 7 (3). pp. 396-399.

[img] PDF
Ieee_Com_Let_7-3_396_2018.pdf - Published Version
Restricted to Registered users only

Download (538kB) | Request a copy
Official URL: https://dx.doi.org/10.1109/LWC.2017.2779517

Abstract

In X-network setting with L x L local connectivity, we have a locally connected network where each receiver is connected to L consecutive base stations and each base station has a distinct message for each connected receiver. Maleki et al. modeled the X-network setting with L x L local connectivity as a multiple unicast index coding problem and proved that the capacity of symmetric index coding problems with locally connected X-network with K number of receivers and number of messages M = KL and K tending to infinity is (2/L(L+1)]) and for finite number of receivers this was shown to be an upper bound on the capacity. In this letter: 1) we show that when L = 2 the upper bound is exact, i.e., the capacity is (1/3) and 2) for this case we give an explicit construction of optimal linear index codes to achieve this capacity by using interference alignment.

Item Type: Journal Article
Additional Information: Copyright of this article belong to IEEE-INST ELECTRICAL ELECTRONICS ENGINEERS INC, 445 HOES LANE, PISCATAWAY, NJ 08855-4141 USA
Department/Centre: Division of Electrical Sciences > Electrical Communication Engineering
Depositing User: Id for Latest eprints
Date Deposited: 16 Jul 2018 16:19
Last Modified: 16 Jul 2018 16:19
URI: http://eprints.iisc.ac.in/id/eprint/60193

Actions (login required)

View Item View Item